# SDR CA030605018

- Difficulty date: April 3, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 20,575 hours
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Part number: 126299
- Condition: Cracked
- Location: Magneto Pad
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE TO FIND SOURCE OF OIL LEAK ON ENGINE IT WAS FOUND THAT THE REAR ENGINE CASE WAS CRACKED. THE REAR ENGINE CASE WAS CRACKED AT LEFT MAGNETO PAD WHICH HAS ENGINE OIL RUNNING UNDER IT, THIS CAUSED THE OIL LEAK. ENGINE WAS REMOVED AND REAR CASE AND BLOWER ASSY CHANGED WITH OVERHAULED UNIT. ENGINE WAS REINSTALLED GROUND RUN & RETURNED TO SERVICE
